# SDR C7WA200500110

- Difficulty date: July 23, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 69266652
- Condition: Grounded
- Location: Engine Firewall
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ON.  COMPLETED EMERGENCY PROCEDURE, FOUND IT TO BE NR 2 ENGINE.  INSPECTED NUMBER 2 ENGINE FOUND LOOP TOUCHING BLEED AIR DUCT.  REPOSITIONED LOOP OPERATIONAL CHECKS GOOD PER MM 26-14-0.  (M)
